# SDR WVER2018051550511

- Difficulty date: May 5, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N505MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10070
- Aircraft time: 38,239 hours, 27,945 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670320907
- Condition: Corroded
- Location: Fuselage
- Part time: 38,239 hours, 27,945 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FASTENERS ON FS 364 LOWER FRAME SECTOR AT BL 27.
